# SDR V0XR20110211011

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SILL AT FR 18-23 IS CORRODED OUT OF LIMITS.  R & R LT SILL AT FR 18-23 IAW SRM 51-40-02, 51-20-03, 51-10-02.
